# SDR AALA20110705TUL01

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G2 GALLEY MOUNT JUST RIGHT OF CENTER FLOORBEAM AROUND STATION 207.  INSTALLED NEW SERVICEABLE G2 GALLEY MOUNT PER SRM 51-01-00.
